# SDR 2004FA0000299

- Difficulty date: November 20, 2003
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N9515B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0846
- Engine: Lyc O360F1A6
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D35
- Part serial: 811846
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,660 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT AT 2500 RPM AND 25 INCHES, ENGINE RPM SUDDENLY WENT TO 3000 AND PILOT WAS UNABLE HAVE ANY EFFECT WITH PROPELLER CONTROL.  AIRCRAFT RETURNED TO AIRPORT USING THROTTLE TO CONTROL RPM.  ENGINE CONTROLS WERE ALL FOUND TO BE INTACT AND OPERATING NORMAL.  UNIT REMOVED AND SENT TO PROP SHOP FOR REPAIR.
